Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 8, 2014, 6:07 PM EDT for Johnson County, Georgia. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2014, 6:07 PM EDT (22:07 UTC)
- Expired
- Aug 8, 2014, 7:00 PM EDT
- In force
- 53 min
- Issued by
- NWS Atlanta, GA
County Johnson County, GA
The radar
The Robins AFB radar (KJGX), 62 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.1 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 617 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 1163 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
369
WWUS82 KFFC 082207
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
607 PM EDT FRI AUG 8 2014
GAZ074-084>086-097-098-082300-
607 PM EDT FRI AUG 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON...TREUTLEN...LAURENS...JOHNSON...WILKINSON AND EMANUEL
COUNTIES UNTIL 700 PM EDT...
AT 606 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EAST DUBLIN...MOVING EAST AT 15 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS
WASHINGTON...TREUTLEN...LAURENS...JOHNSON...WILKINSON AND EMANUEL
COUNTIES THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE HARLOW...DUBLIN...EAST DUBLIN...TUCKERS CROSSROAD...
BREWTON...LOVETT...MINTER...SPANN...ROCKLEDGE...DONOVAN...
WRIGHTSVILLE...ORIANNA...SCOTT...FIVE POINTS AND GILLIS SPRINGS.
&&
LAT...LON 3292 8262 3271 8242 3240 8243 3249 8299
3279 8305
TIME...MOT...LOC 2207Z 268DEG 14KT 3258 8289
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 8, 3:48 PM EDT, 2 hours 19 minutes earlier.
Area forecast discussion, Aug 8, 3:48 PM EDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 348 PM EDT FRI AUG 8 2014 .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... POTENT SHORTWAVE FOR AUGUST ALONG WITH A WEAK WARM FRONT EXTENDING INTO OHIO IS AFFECTING THE AREA TODAY AND THROUGH THIS EVENING. AS A RESULT...DEEP LAYER SHEAR AOA 20 TO 25 KTS HAS LEAD TO STRONGER THAN TYPICAL SUMMERTIME CONVECTION. SEMI ORGANIZED COLD POOL DRIVEN CONVECTION HAS LEAD TO REPORTS OF WIND DAMAGE. LOW LEVEL SHEAR AND BOUNDARY COLLISIONS HAVE EVEN LEAD TO LOW LEVEL ROTATIONS. WHILE TORNADOES ARE NOT LIKELY...A BRIEF SPIN UP CANNOT BE RULED OUT THROUGH THE EVENING. MAIN THREAT WITH THESE THUNDERSTORMS WILL BE DAMAGING WINDS AND HEAVY RAIN. AFTER THIS SHORTWAVE MOVES THROUGH THE AREA TODAY...ANOTHER SHORTWAVE APPROACHES THE AREA TONIGHT AS A PSEUDO WEDGE BUILDS INTO THE NE PORTIONS OF THE STATE. THIS WEDGE...IN CONJUNCTION WITH ANOTHER SHORTWAVE WILL LEAD TO A WET WEEKEND WITH THUNDERSTORMS POSSIBLE ON SATURDAY. HEAVY RAIN AND THUNDERSTORMS ARE POSSIBLE THROUGH THE SHORT TERM WITH THE BEST CHANCES BEING TOMORROW AFTERNOON WITH POSSIBLE ENHANCEMENT FROM ANY DAYTIME HEATING. THUNDERSTORMS ON SATURDAY DO NOT LOOK LIKE THEY WILL BE AS ORGANIZED AS THEY WERE TODAY AS DEEP LAYER SHEAR WEAKENS ACROSS THE AREA. ARG .LONG TERM /SUNDAY THROUGH FRIDAY/... NO MAJOR CHANGES MADE TO THE EXTENDED FORECAST. THIS IS STILL A COMPLICATED FORECAST FOR THE LONG TERM WITH MULTIPLE FRONTS...PASSING UPPER DISTURBANCES...AND WEDGING STILL POSSIBLE MONDAY. OLD FRONTAL BOUNDARY STILL JUST NORTH OF THE CWA SATURDAY NIGHT AND SUNDAY...BUT IT SHOULD DIP SOUTH SUNDAY NIGHT INTO EARLY MONDAY AS HIGH PRESSURE BUILDS IN FROM THE NORTHEAST. RAISED POPS FOR SUNDAY AS MODELS ARE SHOWING A BROAD AREA OF LOW PRESSURE ACROSS THE TN VALLEY. THE LOW SHOULD PROVIDE SOME EXTRA LIFT FOR PRECIP COVERAGE ACROSS THE CWA. THE PARENT LOW PRESSURE SYSTEM IS EXPECTED TO MOVE NORTHEAST INTO THE MIDDLE ATLANTIC STATES MONDAY...WHILE A COASTAL LOW DEVELOPS. THIS PATTERN SHOULD HELP A REINFORCE A WEAK WEDGE ACROSS NORTHERN GA MONDAY. OLD WEDGE FRONT STILL STATIONARY ACROSS CENTRAL GA ON TUESDAY...BUT SHOULD START TO BECOME DIFFUSE AS ANOTHER WEAK COLD FRONT APPROACHES FROM THE NORTH. THE SECONDARY FRONT WILL PUSH SOUTH OVER THE CWA WEDNESDAY INTO EARLY THURSDAY...BRINGING SOME DRIER AIR BACK TO THE REGION AS HIGH PRESSURE BUILDS IN FROM THE NORTH. THE FRONT SHOULD STALL NEAR SOUTH GA BY FRIDAY. NLISTEMAA/01 && 18Z UPDATE... TWO MAIN CONCERNS EXIST FOR THE FORECAST PERIOD. FIRST THE THREAT OF CONVECTION. THUNDERSTORMS ARE EXPECTED THE REST OF TODAY AND AGAIN TOMORROW AM AND PM. TIMING OF THUNDERSTORMS TOMORROW IS DIFFICULT AT THIS TIME BUT GUIDANCE SUGGESTS LATE AM INTO EARLY PM ARE THE BEST TIMES. THE OTHER CONCERN IS THE CHANCE OF IFR CONDITIONS TOMORROW AM. THESE LOOK MORE LIKELY AS MOST OF THE SITES HAVE SEEN A LOT OF RAIN TODAY. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON IFR...WINDS AND THUNDERSTORM TIMING. HIGH ON ALL OTHER ELEMENTS. ARG && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 89 71 86 / 60 80 40 60 ATLANTA 72 87 72 87 / 60 80 60 60 BLAIRSVILLE 65 80 68 81 / 60 80 70 60 CARTERSVILLE 70 87 71 88 / 60 70 60 60 COLUMBUS 74 91 74 90 / 40 70 60 60 GAINESVILLE 69 85 71 81 / 60 80 70 60 MACON 72 92 72 89 / 50 80 40 60 ROME 70 88 72 88 / 60 70 60 60 PEACHTREE CITY 69 89 72 88 / 50 80 60 60 VIDALIA 74 93 74 92 / 60 80 30 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...ARG LONG TERM....01 AVIATION...ARG
Hazardous weather outlook, Aug 8, 6:12 AM EDT, 11 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 612 AM EDT FRI AUG 8 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-091200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 612 AM EDT FRI AUG 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF GEORGIA TODAY. THUNDERSTORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL...FREQUENT LIGHTNING STRIKES AND GUSTY WINDS. DAMAGING WIND GUSTS ARE POSSIBLE IN ANY ISOLATED SEVERE THUNDERSTORMS THAT DEVELOP. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE POSSIBLE EACH DAY THIS WEEKEND AS A FRONTAL BOUNDARY BECOMES STATIONARY ACROSS NORTH GEORGIA AND COMBINES WITH PASSING UPPER LEVEL DISTURBANCES. THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Local storm report, Aug 8, 5:10 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
510 PM EDT FRI AUG 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG 2 N STOCKBRIDGE 33.57N 84.23W
08/08/2014 HENRY GA 911 CALL CENTER
HENRY COUNTY 911 RELAYED A REPORT OF 3 TO 4 TREES DOWN
ACROSS NORTHERN HENRY COUNTY
&&
EVENT NUMBER FFC1400777
AGIBBSSpecial weather statement, Aug 8, 5:10 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
510 PM EDT FRI AUG 8 2014
GAZ085-086-097-098-112-082200-
510 PM EDT FRI AUG 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TREUTLEN...MONTGOMERY...LAURENS...JOHNSON AND EMANUEL COUNTIES
UNTIL 600 PM EDT...
AT 459 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOPERTON...MOVING NORTHEAST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TREUTLEN...MONTGOMERY...LAURENS...JOHNSON AND EMANUEL COUNTIES
THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE KIBBEE...TARRYTOWN...ORLAND...SOPERTON...ROCKLEDGE...
MINTER...ORIANNA...ZAIDEE...BLACKVILLE...SCOTT...ADRIAN...FIVE
POINTS...GILLIS SPRINGS...FIVE POINTS AND NORRISTOWN JUNCTION. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3235 8240 3235 8241 3233 8242 3225 8248
3249 8284 3267 8263 3248 8229
TIME...MOT...LOC 2110Z 231DEG 8KT 3237 8256Special weather statement, Aug 8, 5:20 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 520 PM EDT FRI AUG 8 2014 GAZ083-084-096-097-082200- 520 PM EDT FRI AUG 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN TWIGGS...LAURENS...WILKINSON AND BLECKLEY COUNTIES UNTIL 600 PM EDT... AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER ALLENTOWN...MOVING NORTHEAST AT 10 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS TWIGGS...LAURENS...WILKINSON AND BLECKLEY COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ALLENTOWN...DANVILLE...MONTROSE...CHAPPELLS MILL AND NICKLESVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3280 8310 3259 8295 3247 8323 3263 8334 TIME...MOT...LOC 2121Z 238DEG 7KT 3258 8323
Local storm report, Aug 8, 5:36 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
536 PM EDT FRI AUG 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM TSTM WND DMG MONROE 33.79N 83.71W
08/08/2014 WALTON GA 911 CALL CENTER
WALTON COUNTY 911 RELAYED A REPORT OF A COUPLE TREES
DOWN AND FEW POWERLINES DOWN ACROSS THE COUNTY.
&&
EVENT NUMBER FFC1400778
AGIBBSSpecial weather statement, Aug 8, 5:59 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
559 PM EDT FRI AUG 8 2014
GAZ039-051-062-082245-
559 PM EDT FRI AUG 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WILKES...WARREN AND TALIAFERRO COUNTIES UNTIL 645 PM EDT...
AT 551 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER RAYTOWN...MOVING EAST AT 10 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WILKES...
WARREN AND TALIAFERRO COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS IN
THE PATH OF THE STORM INCLUDE LUNDBERG...FICKLIN...NORWOOD...
RAYTOWN...SHARON...SANDY CROSS...CADLEY...ROCKY CREEK FIRE DEPT....
AONIA AND HOLLIDAY PARK.
&&
LAT...LON 3363 8255 3363 8260 3360 8264 3357 8262
3349 8260 3344 8276 3361 8285 3376 8255
3365 8249
TIME...MOT...LOC 2158Z 251DEG 10KT 3356 8270Special weather statement, Aug 8, 6:07 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
607 PM EDT FRI AUG 8 2014
GAZ074-084>086-097-098-082300-
607 PM EDT FRI AUG 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON...TREUTLEN...LAURENS...JOHNSON...WILKINSON AND EMANUEL
COUNTIES UNTIL 700 PM EDT...
AT 606 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EAST DUBLIN...MOVING EAST AT 15 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS
WASHINGTON...TREUTLEN...LAURENS...JOHNSON...WILKINSON AND EMANUEL
COUNTIES THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE HARLOW...DUBLIN...EAST DUBLIN...TUCKERS CROSSROAD...
BREWTON...LOVETT...MINTER...SPANN...ROCKLEDGE...DONOVAN...
WRIGHTSVILLE...ORIANNA...SCOTT...FIVE POINTS AND GILLIS SPRINGS.
&&
LAT...LON 3292 8262 3271 8242 3240 8243 3249 8299
3279 8305
TIME...MOT...LOC 2207Z 268DEG 14KT 3258 8289The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 8:16 PM EDT | Special Weather Statement | FFC | Gwinnett | 29 min |
| Aug 7, 8:20 PM EDT | Special Weather Statement | FFC | Henry | 40 min |
| Aug 7, 8:44 PM EDT | Special Weather Statement | FFC | DeKalb | 46 min |
| Aug 7, 9:00 PM EDT | Special Weather Statement | FFC | Henry | 45 min |
| Aug 7, 9:15 PM EDT | Special Weather Statement | FFC | Walton | 45 min |
| Aug 7, 9:23 PM EDT | Special Weather Statement | FFC | Floyd | 67 min |
| Aug 7, 9:59 PM EDT | Special Weather Statement | FFC | Butts, Henry | 31 min |
| Aug 7, 10:06 PM EDT | Special Weather Statement | FFC | Coweta | 39 min |
| Aug 7, 11:07 PM EDT | Special Weather Statement | FFC | Henry | 38 min |
| Aug 7, 11:44 PM EDT | Special Weather Statement | FFC | Henry | 46 min |
| Aug 8, 4:13 AM EDT | Special Weather Statement | FFC | Murray | 47 min |
| Aug 8, 5:00 AM EDT | Special Weather Statement | FFC | Gilmer | 45 min |
| Aug 8, 8:00 AM EDT | Special Weather Statement | FFC | Banks | 30 min |
| Aug 8, 12:27 PM EDT | Special Weather Statement | FFC | Gilmer, Pickens | 48 min |
| Aug 8, 12:45 PM EDT | Special Weather Statement | FFC | Paulding | 45 min |
| Aug 8, 1:12 PM EDT | Special Weather Statement | FFC | Paulding | 33 min |
| Aug 8, 1:32 PM EDT | Special Weather Statement | FFC | Fayette | 43 min |
| Aug 8, 1:36 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Paulding | 39 min |
| Aug 8, 1:54 PM EDT | Special Weather Statement | FFC | Paulding | 36 min |
| Aug 8, 1:56 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Twiggs, Wilkinson | 34 min |
| Aug 8, 2:11 PM EDT | Special Weather Statement | FFC | Cherokee, Cobb, Douglas, Fulton | 49 min |
| Aug 8, 2:21 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Douglas, Fulton | 39 min |
| Aug 8, 2:27 PM EDT | Special Weather Statement | FFC | Henry | 33 min |
| Aug 8, 2:29 PM EDT | Tornado Warning | FFC | Cherokee, Cobb | 18 min |
| Aug 8, 2:39 PM EDT | Special Weather Statement | FFC | Henry | 36 min |
| Aug 8, 2:45 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Henry, Rockdale | 45 min |
| Aug 8, 2:51 PM EDT | Special Weather Statement | FFC | Baldwin | 24 min |
| Aug 8, 2:59 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett, Rockdale | 46 min |
| Aug 8, 3:02 PM EDT | Special Weather Statement | FFC | Douglas | 28 min |
| Aug 8, 3:10 PM EDT | Special Weather Statement | FFC | Newton | 35 min |
| Aug 8, 3:19 PM EDT | Special Weather Statement | FFC | Monroe | 26 min |
| Aug 8, 3:22 PM EDT | Special Weather Statement | FFC | Putnam | 23 min |
| Aug 8, 3:28 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett, Rockdale, Walton | 32 min |
| Aug 8, 3:30 PM EDT | Special Weather Statement | FFC | Clayton | 30 min |
| Aug 8, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Hall, Jackson, Newton, Oconee and 1 more | 42 min |
| Aug 8, 3:58 PM EDT | Special Weather Statement | FFC | Clayton | 47 min |
| Aug 8, 4:08 PM EDT | Special Weather Statement | FFC | Greene, Hancock, Jasper, Morgan, Oconee, Putnam | 52 min |
| Aug 8, 4:19 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee, Oglethorpe, Putnam, Taliaferro | 41 min |
| Aug 8, 4:22 PM EDT | Special Weather Statement | FFC | Jackson | 38 min |
| Aug 8, 4:26 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 49 min |
| Aug 8, 4:31 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 29 min |
| Aug 8, 4:38 PM EDT | Special Weather Statement | FFC | Warren | 52 min |
| Aug 8, 4:42 PM EDT | Special Weather Statement | FFC | Toombs | 48 min |
| Aug 8, 4:48 PM EDT | Special Weather Statement | FFC | Glascock | 42 min |
| Aug 8, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Taliaferro, Warren | 66 min |
| Aug 8, 4:56 PM EDT | Special Weather Statement | FFC | Banks, Clarke, Madison | 64 min |
| Aug 8, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe, Taliaferro, Wilkes | 59 min |
| Aug 8, 5:10 PM EDT | Special Weather Statement | FFC | Treutlen | 50 min |
| Aug 8, 5:20 PM EDT | Special Weather Statement | FFC | Wilkinson | 40 min |
| Aug 8, 5:59 PM EDT | Special Weather Statement | FFC | Taliaferro | 46 min |
| Aug 8, 6:26 PM EDT | Special Weather Statement | FFC | Bleckley, Houston | 49 min |
| Aug 8, 6:30 PM EDT | Special Weather Statement | FFC | Haralson | 45 min |
| Aug 8, 6:51 PM EDT | Special Weather Statement | FFC | Twiggs | 54 min |
| Aug 8, 6:57 PM EDT | Special Weather Statement | FFC | Washington | 63 min |
| Aug 8, 7:07 PM EDT | Special Weather Statement | FFC | Carroll, Paulding | 38 min |
| Aug 8, 7:30 PM EDT | Special Weather Statement | FFC | Dade | 45 min |
| Aug 8, 7:35 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 25 min |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.